메뉴 건너뛰기




Volumn 193, Issue 1, 1998, Pages 47-67

Symplectic structures on gauge theory

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0032374931     PISSN: 00103616     EISSN: None     Source Type: Journal    
DOI: 10.1007/s002200050318     Document Type: Article
Times cited : (18)

References (11)
  • 1
    • 0009781709 scopus 로고
    • The moment map and equivariant cohomology
    • Atiyah, M. and Bott, R.: The moment map and equivariant cohomology, Topology 23, 1 (1984)
    • (1984) Topology , vol.23 , pp. 1
    • Atiyah, M.1    Bott, R.2
  • 2
    • 34250127531 scopus 로고
    • The analysis of elliptic families I, metrics and connections on determinant line bundles
    • Bismut, J.M. and Freed, D.S.: The analysis of elliptic families I, metrics and connections on determinant line bundles. Commun. Math. Phys. 106, 159-176 (1986)
    • (1986) Commun. Math. Phys. , vol.106 , pp. 159-176
    • Bismut, J.M.1    Freed, D.S.2
  • 3
    • 84959800477 scopus 로고
    • Anti self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles
    • Donaldson, S.K.: Anti Self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles. Proc. Lond. Math. Soc. 50, 1-26 (1985)
    • (1985) Proc. Lond. Math. Soc. , vol.50 , pp. 1-26
    • Donaldson, S.K.1
  • 4
    • 0003100062 scopus 로고
    • On moduli of vector bundles on an algebraic surface
    • Gieseker, D.: On moduli of vector bundles on an algebraic surface. Ann. of Math. 106, 45-60 (1977)
    • (1977) Ann. of Math. , vol.106 , pp. 45-60
    • Gieseker, D.1
  • 9
    • 0000055829 scopus 로고
    • Thom classes, superconnections and equivariant differential forms
    • Mathai, V. and Quillen, D.: Thom classes, superconnections and equivariant differential forms. Topology 25, 85 (1986)
    • (1986) Topology , vol.25 , pp. 85
    • Mathai, V.1    Quillen, D.2
  • 10
    • 0001690431 scopus 로고
    • Stable and unitary vector bundles on compact Riemannian surfaces
    • Narasihan, M.S. and Seshadri, C.S.: Stable and unitary vector bundles on compact Riemannian surfaces. Ann. of Math. 82, 540-567 (1965)
    • (1965) Ann. of Math. , vol.82 , pp. 540-567
    • Narasihan, M.S.1    Seshadri, C.S.2
  • 11
    • 84990564772 scopus 로고
    • In the existence of Hermitian-Yang-Mills connections in stable vector bundles
    • Uhlenbeck, K. and Yau, S.T.: In the existence of Hermitian-Yang-Mills connections in stable vector bundles. Comm. Pure Appl. Math. 39, 257-293 (1986)
    • (1986) Comm. Pure Appl. Math. , vol.39 , pp. 257-293
    • Uhlenbeck, K.1    Yau, S.T.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.